# SDR QXEA2017041000227

- Difficulty date: March 24, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 37,912 hours, 39,687 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FRAME DOUBLER FS 156 STR 23-24L ON SKIN FLANGE. REMOVED FRAME DOUBLER AT FS 156 STR 23-24L IAW SRM 51-40-07-02-01. INSTALLED NEW FRAME DOUBLER FS 156 STR 23-24L ON SKIN FLANGE IAW SRM 51-42-05.
